# SDR C7WA200200039

- Difficulty date: October 31, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: BACC10DU450
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED ON TAKEOFF WHILE CLIMBING 200 FEET.  EPRS 2.08/2.11.  THROTTLES BACKED OFF TO 1.7 EPR LIGHT EXTINGUISHED.  TROUBLESHOOTING FOUND DUCT CONNECTION TO NR 3 ENGINE PRECOOLER LOOSE.  TIGHTENED, NO FURTHER LEAKS, MM 36-11-0.  (M)
